# SDR SWAA2017111517798

- Difficulty date: November 6, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY AFT WALL LOWER EMERGENCY EXIT SIGN HOUSING DAMAGED.  R & R THE SIGN IAW AMM.
